Riding Out The Storm 

My mood shift started Thursday afternoon, and it stayed pretty low until this morning (Sunday). It was my first real low dip since I stopped taking my anxiety medication, and it knocked me off my feet. It was so bad that I resorted to taking my Wellbutrin for two days just to manage.  

I don’t know that the meds helped but I woke up feeling much better today, and I have not taken a pill today. I don’t know the reason for the sudden drastic change of my mood, although I have a couple theories. My best guess is a hormonal spike (pms); however, I can’t be certain. Maybe I’m just so unaccustomed to “feeling” much of anything and when I was triggered, it just got way out of hand.  

I’ve been documenting all the events that led up to my 3 days of anxiety hell. I believe I need to relearn how to deal with life without the safety net of my medication, so my first line of defence is spotting major triggers.  Second, I’m going to see my doctor this week and ask for some Adivan. Adivan is used to treat accute anxiety, so I want some on hand for the rough patches.  

I’m still dedicated to going medication free, but I found out the hard way that  it’s not going to be an easy road.  The lows will be hard, but It’s the price I’m willing to pay to feel the highs.  I want to feel true joy again. I want to feel excited about life, something I haven’t felt in 10 years.  So today, I express gratitude for weathering my first shit storm.  I’m still standing.  

  

Advertisements

9 Comments Add yours

  1. I think you have made very wise choices, re; analyzing the triggers and planning to see your doctor. It is always up and down with certain things we are dependent on. nicotine addiction, for example, is a good example. Body needs time to adjust to nicotine withdrawal, which takes time. Of course with anxiety, things may be even more difficult ( I experienced anxiety for some time myself – it is not a nice feeling..). So I would say, if I may, any day without your medication is a success, and any way to overcome its withdrawal symptoms or the challenges of life without the medication is very wise. Once again, I stand with you on this challenging adventure (let’s give it a positive name 🙂 )

    Liked by 2 people

    1. Smartygirl41 says:

      Thanks so much for your encouragement. :). Anxiety just plain sucks lol

      Liked by 1 person

      1. it sure does! you are not alone going thru this (remembering this helps me to deal with any hurdles I face in life – hope that helps you too)

        Liked by 1 person

  2. iMANI tm says:

    Well done on weathering the shit storm. You look FAB in your picture 😊👍❤ I totally relate to the meds adjustment. I’m in a similar boat though I’ve had to accept if I taper anymore I’ll probably head into crisis ville 😢😥,Well done for being sensible about this. Nicely handled lovely 💝

    Liked by 1 person

    1. Smartygirl41 says:

      Thank you. It’s undetermined at this point if I can stay med free, but I feel if there’s going to be a good time in my life to try it– this is it. I will be ok if I decide I need to go back in them, and I don’t think there is anything wrong with being in them. They were just starting to cause some really shitty side effects, I think my body just needed a break from them. I hope you’re feeling better today. I’ve been thinking about you. Xxxxoooooo

      Liked by 1 person

      1. iMANI tm says:

        I know, the side effects were why I wanted to come off mine. It’s good to detox a bit 👍✊😊 I was ok earlier but I’m preoccupied with upsetting stuff tonight 😢 It’s a rollercoaster at the mo! Take care ❤💝

        Liked by 1 person

      2. Smartygirl41 says:

        So sorry to hear. It’s hard managing ups and downs. I will keep thinking good thoughts for you.

        Liked by 1 person

  3. SeekingGod2 says:

    And there you are doing such a good job encouraging me. Hang in there! I’m here for you just as much!

    Liked by 1 person

    1. Smartygirl41 says:

      Thank you, that means a lot.

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s